# SDR VNAA2016020100002

- Difficulty date: February 1, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 3,028 hours, 2,842 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 7993
- Condition: Failed
- Location: Anti-Ice System
- Part time: 3,028 hours, 2,842 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT WIDOW HEAT CAUTION MESSAGE IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R LT WINDOW TEMPERATURE CONTROLLER AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
